# SDR FDEA201106012059

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3065501
- Condition: Corroded
- Location: Bs 1059-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPT BILGE AREA, STA 1059-STA 1079, LONG 48R FOUND WITH CORROSION.  CORROSION  REMOVED IAW SRM 51-21-01, REV 46. ORIGINAL THICKNESS : 0.080", MATERIAL REMOVED: 0.075" & REMAINING THICKNESS : 0.005" FOUND EXCEEDED LIMIT IAW SRM 53-00-00, FIG 205, REV 46. DAMAGED LONGERON TRIMMED OUT IAW SRM 53-00-05, FIG 202, REV 46. HFEC INSPECTION CARRIED OUT ON TRIMMED AREA FOUND NO CRACK. DAMAGED LONGERON REMOVED.  NEW LONGERON FABRICATED IAW DWG ADA3065, REV 'H'.  REPAIR SPLICE FABRICATED IAW SRM 53-00-05, FIG 202, REV 46.   REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
